# SDR SWAA2024072315410

- Difficulty date: July 22, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N8640D
- Make and model: Boeing 737-8H4
- Aircraft serial: 60084
- Aircraft time: 34,205 hours, 16,375 cycles
- Engine: Cfmint CFM567B27E
- Engine time: 34,205 hours, 16,376 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Engine
- Part number: CFM567B27E
- Part serial: 660144
- Condition: Deteriorated
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT EGT EXCEED 925' ON #2 ENGINE (ENGINE EXCEEDENCES PAGE SHOWS PEAK 957'; RED 950' FOR 7.8S)<[01] PERFORMED GVI OF #2 ENGINE INLET AND EXHAUST; INSPECTED EGT PROBS CONNECTORS AND NO DEFFECTS FOUND. PER POWERPLANT ENGINEERING TSR TRACKING #2024005074 OVERTEMP OCCURRED ON HIGH-PERFORMANCE TAKEOFF (NEAR 0 DE-RATE) IN HOT AMBIENT CONDITIONS; THE ENGINE CURRENTLY HAS LOW EGT MARGIN. ENGINEERING WOULD CONSIDER THE CAUSE OF THIS EXCEEDANCE DUE TO ENGINE DETERIORATION; PER AMM 71-00-00-800-804-F00 THIS SHOULD BE LOGGED AS 1 OF 10 ALLOWABLE EGT OVER TEMPERATURES. PLANNED ENGINE WASH WILL BE THE CORRECTIVE ACTION FOR THIS CONDITION. OK TO CONTINUE PER TLD AUTH # 205371.
